# SDR UIEA2015081400418

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 272T0156YZ
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ATTACH SUPPORT BRACKET FOR RT TRANSFER CYLINDER ACTUATOR IS CORRODED & SPLITTING, INSIDE ACCESS 652CB OPENING.  R & R BRACKET WITH A SERVICEABLE BRACKET IAW SRM 51-40-02.  SEE PARTIAL WORK ACCOMPLISHED FOR WORK PERFORMED.
